Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Young Suk Choi, Jung-Hwan Kwon, Young Jin Suh "On Semi-Symmetric Complex Hypersurfaces of a Semi-Definite Complex Space Form," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 31(2), 417-435, (Summer 2001)